A Caltech Library Service

Items where Person is "Glowinski-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1985 | 1976
Number of items: 2.


Glowinski, R. and Keller, H. B. and Reinhart, L. (1985) Continuation-conjugate gradient methods for the least squares solution of nonlinear boundary value problems. SIAM Journal on Scientific and Statistical Computing, 6 (4). pp. 793-832. ISSN 0196-5204.


Keller, Herbert B. (1976) Finite difference methods for ordinary boundary value problems. In: Computing Methods in Applied Sciences. Lecture Notes in Physics. No.58. Springer , Berlin, pp. 530-543. ISBN 978-3-540-08003-9.

This list was generated on Thu Feb 20 10:54:48 2020 PST.